# SDR UALA2009072002124

- Difficulty date: July 18, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 75,061 hours, 12,117 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Part number: 69B528083
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE, INTEGRATOR FAILS OPS CHECK AND DOES NOT RETURN TO VERTICAL POSITION.  REPLACED DISCONNECT HOUSING.  REPLACED & ADJUSTED NR 4 LATCH.  LATCH OPS CHECKS GOOD AT 25" LB.
